# SDR SIMA20210417003

- Difficulty date: April 17, 2021
- Submitted: April 18, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,558 hours, 43,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING EMERGANCY LIGHT INOP-C/A-REMOVED AND REPLACED LEFT HAND OVER WING EMERGANCY LIGHT BULB IAW AMM 33-50-10. OPERATIONAL CHECK GOOD.
